# SDR 97ZZZX3408

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601TX
- Make and model: Cndair CL6002A12
- Aircraft serial: 3005
- Engine: Ge CF341A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE7010000H1700
- Condition: Ruptured
- Location: Lt Pylon
- Component: Aeroquip
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MOTIVE FLOW FUEL LINE THAT RUNS FROM THE LEFT WHEELWELL TO THE LEFT PYLON RUPTURED CAUSING FUEL TO VENT OVERBOARD. THE FUEL THAT VENTED OVERBOARD THEN MIGRATED AFT INTO THE TAIL CONE AREA CREATING A POTENTIAL HAZARD.
